# SDR SWAA2024062687649

- Difficulty date: May 19, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA 986.5 LBL 43 AND WL 208.1 AFT GALLEY AREA 2024-335828<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N 45MG S/N 130061901 DUE DATE 09-JUN-24.;[02] ITEM 10; TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 500D; S/N:00X12101U102020; DUE DATE: 07-SEP-24.;[03] REPAIRED FLOOR BEAM BS 986.5 LBL 43; WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM-53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIG. 205. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] REPAIRED FLOOR BEAM BS 986.5 LBL 43; WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM-53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIG. 205. SEE INDIVIDUAL SIGN-OFF BELOW. CERTIFIED AS RII
